# SDR SWIA200616891

- Difficulty date: July 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 18,104 hours, 26,413 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM LEFT MAIN TIRE/BRAKE ASSEMBLY AFTER PARKING.  CLEANED RESIDUAL OIL OFF OF GEAR ASSEMBLY.  OPERATIONAL CHECKS GOOD.
